MAUDE Adverse Event Report: PAJUNK GMBH MEDIZINTECHNOLOGIE STIMULONG SONO II NANOLINE®; STIMULONG SONO II NANOLINE®_ANESTHESIA CONDUCTION KIT

PAJUNK GMBH MEDIZINTECHNOLOGIE STIMULONG SONO II NANOLINE®; STIMULONG SONO II NANOLINE®_ANESTHESIA CONDUCTION KIT
Model Number 03115137EB
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4) complaint took place in germany.Two lot numbers had complaints (assignment under 2.3f, 2.3i, 2.3j): lot: 1517 manufacturing date: 2023-12-06/ expiry date: 2028-1 2-05.Lot: 1544 manufacturing date: 2024-06-19/ expiry date: 2029-06-18.This initial report summarises all the test results that were possible at the time of the review.Based on clinical assessment and risk assessment this file is considered as closed.In case new information becomes available.A follow up report will be sent to the agency.
 
Event or Problem Description
(b)(4) complaint took place in germany.Original text german: draht gar nicht vorschiebbar, hängt in der katheterschnecke fest.Draht ist die verbindung zum stimulierbaren katheter.Translation into english: wire cannot be advanced at all, is stuck in the catheter screw.The wire is the connection to the stimulable catheter.

Brand Name
STIMULONG SONO II NANOLINE®
Common Device Name
STIMULONG SONO II NANOLINE®_ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall-str. 1
geisingen, baden-wuerttemberg 78187
GM  78187
Manufacturer (Section G)
PAJUNK GMBH MEDIZINTECHNOLOGIE
karl-hall str. 1
geisingen, baden-wuerttemberg 78187
GM   78187
Manufacturer Contact
christian quass
karl-hall-str. 1
geisingen, baden-wuerttemberg 78187
GM   78187
MDR Report Key20734153
Report Number9611612-2024-00028
Device Sequence Number8989170
Product Code CAZ
UDI-Device Identifier04048223117095
UDI-Public04048223117095
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K113188
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number03115137EB
Device Catalogue Number521187-32C
Device Lot Number1517, (1544)
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/04/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2024
Initial Report FDA Received Date11/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown